# SDR YENA2022032300304

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N273JB
- Make and model: Emb EMB110*
- Aircraft serial: 073
- Aircraft time: 38,550 hours, 24,845 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2094, NAS-FLL. ' L-1 DOOR ASSIST BOTTLE NOT HOLDING PRESSURE.; FOUND L1 DOOR, DOOR ASSIST DIAPHRAGM DAMAGED. REMOVED AND REPLACED L1 DOOR DIAPHRAGM IAW AMM: 52-11-53. LEAK CHECK GOOD.'
